# SDR UPS01436215

- Difficulty date: June 30, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A THRUST LEVERS CLOSED INSIDE BRUCK 1200 AGL.  NR 3 ENG OIL PRESS LIGHT ON, EGT 952 GEN LIGHT ON AIRSPEED 165 KTS.  FF 0 N2 & N1 LOW (NEAR 0).  INSPECTED 3.5 BLEED VLVS FOR FOD, FUEL PUMP FP12 PRESSURE CHECKED AND REPLACED FUEL PUMP FILTER PER MM 73-11-02.  REPLACED FUEL CONTROL MAIN FILTER PER MM 73-21-02.  CHECKED FUEL CONDITION ACTUATOR PER MM 71-00-42.  OPERATED ENGINE AT IDLE AND T/O PWR PER MM 71-00-00.  NO FAULTS FOUND.  BORESCOPED ENG PER 72-00-00.  WINDMILL INSP PER 72-00-00, NO FAULT
